Truvada and the new kaletra.
Jun 10, 2007
Response from Dr. Young
This is a "good" regimen, recommended by current treatment US and international treatment guidelines.
Hating your medications is something different and important, since your comment suggests that your having undesired side effects. You should probably tell your healthcare provider about what's going on and why you hate your meds.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- I Have A Bump Under My Skin On My Vagina Is It A Std
- Incurable Sexually Transmitted Diseases
- What Causes Vaginal Bleeding During Intercourse?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.